Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 36, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Oct 26, 2010, 2:46 PM CDT for Fayette County, Walker County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 2:46 PM CDT (19:46 UTC)
- Expired
- Oct 26, 2010, 3:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Walker County, AL
The radar
The Columbus AFB radar (KGWX), 63 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 3:20 PM CDT | TSTM WND DMG | 5 Ne Carbon Hill, AL | TREES DOWN ON SLICK LIZZARD ROAD. |
| Oct 26, 3:25 PM CDT | TSTM WND DMG | Nauvoo, AL | TREES DOWN SLICK LIZARD ROD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 9:27 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
136
WFUS54 KBMX 261946
TORBMX
ALC057-127-262015-
/O.NEW.KBMX.TO.W.0036.101026T1946Z-101026T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
WESTERN WALKER COUNTY IN CENTRAL ALABAMA...
* UNTIL 315 PM CDT
* AT 243 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR FAYETTE...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARBON HILL...GLEN ALLEN...ELDRIDGE...KANSAS...OAKMAN...NAUVOO...
HUBBERTVILLE...FOWLERS CROSSROADS...WEST CORONA AND CORONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3392 8771 3391 8764 3396 8764 3401 8752
3400 8748 3369 8736 3367 8787 3378 8791
TIME...MOT...LOC 1946Z 255DEG 38KT 3375 8780
$$
GOGGINS1 follow-up statement
176
WWUS54 KBMX 261953
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT TUE OCT 26 2010
ALC057-127-262015-
/O.CON.KBMX.TO.W.0036.000000T0000Z-101026T2015Z/
FAYETTE AL-WALKER AL-
253 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN WALKER AND CENTRAL
FAYETTE COUNTIES UNTIL 315 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF FAYETTE...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
CARBON HILL...GLEN ALLEN...ELDRIDGE...KANSAS...OAKMAN...NAUVOO...
FOWLERS CROSSROADS...WEST CORONA...CORONA AND CEDRUM AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3392 8771 3391 8764 3396 8764 3401 8752
3400 8748 3369 8736 3373 8779 3381 8784
TIME...MOT...LOC 1953Z 248DEG 37KT 3378 8772
$$
GOGGINSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:50 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Oct 26, 12:50 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT TUE OCT 26 2010 .UPDATE...MESOSCALE UPDATE AND AVIATION DISCUSSION. && .DISCUSSION... THE FIVE NORTHWESTERN-MOST COUNTIES OF THE BIRMINGHAM CWA APPEAR TO HAVE THE GREATEST SEVERE WEATHER POTENTIAL EARLY ON...WITH INCREASING UNSTABLE CONDITIONS ARE CONTINUED SUFFICIENT SHEAR FOR ROTATING STORMS. LOOKS LIKE CELLS WERE TRYING TO GET DEVELOPING IN EAST CENTRAL MISSISSIPPI...AND IF THESE DO STRENGTHEN THEN THEIR TRAJECTORIES WOULD MOST LIKELY TAKE THEM INTO WEST CENTRAL ALABAMA. LOOKING AT THE VARIOUS CAPE FIELDS ON SPC HOMEPAGE...ONE CAN INFER THAT AS YOU GET FARTHER WEST INTO MS...THE STORMS ARE ROOTED LESS AT THE SURFACE. IF NOTHING ELSE...THE BANDED STRUCTURE OF RADAR ECHOES IS QUITE INTERESTING...AND MIGHT BE INDICATIVE OF GRAVITY WAVES THAT MAY EVENTUALLY PROVIDE AN OTHERWISE MISSING SUBSTANTIAL LIFTING MECHANISM. /61/ && .AVIATION...18Z TAF DISCUSSION. THE MORNING STRATUS HAS LIFTED INTO A VFR SUPPORTIVE STRATO-CUMULUS DECK ACROSS CENTRAL ALABAMA...AND I THINK THE PREDOMINANT CLOUD CONDITION WILL REMAIN LIKE THIS THROUGH THE AFTERNOON. TIMING OF SHOWERS AND STORMS INTO INDIVIDUAL TAF SITES IS A BIT MORE PROBLEMATIC THAN TYPICAL FOR THIS TYPE OF SYSTEM...DUE TO UNCERTAINTIES INVOLVED WITH THE SPEED OF THE ONGOING ADVANCING CONVECTION. I AM MORE CERTAIN THAT TCL...BHM...AND EET WILL SEE SOME SIGNIFICANT STORMINESS BEFORE 27/0000Z...BUT LESS CERTAIN ABOUT ANB. WOULD NOT BE SURPRISED IF IT TOOK 18-24 HOURS BEFORE THE RAIN ACTUALLY GETS TO MGM AND TOI. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CDT FOR ENTIRE AREA. &&
Hazardous weather outlook, Oct 26, 1:55 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 155 PM CDT TUE OCT 26 2010 ALZ011>015-017>050-271830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 155 PM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING WINDS AND ISOLATED TORNADOES...ARE POSSIBLE ACROSS CENTRAL ALABAMA THROUGH TONIGHT. SEVERE STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND LAST AS LATE AS MIDNIGHT. THE GREATEST RISK FOR SEVERE STORMS AND TORNADOES APPEARS TO BE ALONG AND NORTH OF A CARROLLTON...TUSCALOOSA...COLUMBIANA...TALLADEGA...AND HEFLIN. A STRONG TORNADO MAY BE POSSIBLE. A FEW SEVERE STORMS...WITH WIND AND HAIL THREATS...WILL BE POSSIBLE FARTHER SOUTH THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS...BUT SHEAR VALUES WILL LIMIT POTENTIAL TORNADO FORMATION FOR NOW. WINDS WILL BE QUITE STRONG THROUGH THIS AFTERNOON...EVEN OUTSIDE OF THUNDERSTORM AREAS. SUSTAINED WINDS ARE EXPECTED TO BE FROM 15 TO 25 MPH...WITH GUSTS 40 TO 45 MPH...ESPECIALLY ON THE HIGHER RIDGES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW STRONG STORMS ARE POSSIBLE ON WEDNESDAY AS A COLD FRONT SLOWLY MOVES SOUTHWARD ACROSS CENTRAL ALABAMA. WIND GUSTS WILL BE THE PRIMARY THREAT. TEMPERATURES WILL BE COLD ON FRIDAY MORNING THROUGH SUNDAY MORNING...BEHIND THE COLD FRONT. WITH CALM WINDS AND CLEAR SKIES...THE POTENTIAL FOR FROST WILL BE POSSIBLE ACROSS THE NORTH ON FRIDAY AND SUNDAY MORNING...WITH ALL OF CENTRAL ALABAMA SEEING A FROST ON SATURDAY MORNING. A FEW LOCATIONS ACROSS THE NORTH...MAY EVEN SEE A BRIEF FREEZE ON SATURDAY MORNING. THERE STILL COULD BE SOME CHANGES SO STAY TUNED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED DUE TO A SEVERE THUNDERSTORM AND TORNADO THREAT THIS THROUGH THIS EVENING. 16
In the hours before
Local storm report, Oct 26, 8:46 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 2 N GALLION 32.53N 87.72W
10/24/2010 E1.00 INCH HALE AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED IN FAR SOUTHERN HALE
COUNTY. SOME HAIL MAY HAVE BEEN LARGER AND IT LASTED FOR
2 TO 3 MINUTES.
&&
LINHARESLocal storm report, Oct 26, 9:07 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
907 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 1 W BLOUNTSVILLE 34.10N 86.59W
10/24/2010 E1.00 INCH BLOUNT AL PUBLIC
QUARTER SIZE HAIL WAS OBSERVED NESR BLOUNTSVILLE.
&&
LINHARESLocal storm report, Oct 26, 9:08 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 NNE BLOUNTSVILLE 34.11N 86.57W
10/24/2010 BLOUNT AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 231 NEAR
BLOUNTSVILLE.
&&
LINHARESLocal storm report, Oct 26, 9:10 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
910 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG STRAWBERRY 34.25N 86.49W
10/25/2010 BLOUNT AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR STRAWBERRY.
&&
LINHARESLocal storm report, Oct 26, 9:18 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 5 SSE SELMA 32.36N 86.99W
10/24/2010 DALLAS AL EMERGENCY MNGR
TWO STORAGE SHEDS OVERTURNED AND TREES DOWN AT CRAIG
FIELD INDUSTRIAL PARK. ONE BUILDING SUSTAINED ROOF
DAMAGE. POWER LINES WERE BLOWN DOWN.
0610 PM TSTM WND DMG 1 SE BURNSVILLE 32.47N 86.88W
10/24/2010 DALLAS AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG RIVER RD AND LAKEWOOD ESTATE RD
IN BURNSVILLE.
0625 PM TSTM WND DMG 6 WSW VIDA JUNCTION 32.56N 86.78W
10/24/2010 AUTAUGA AL EMERGENCY MNGR
TREE ON A VEHICLE ON COUNTY ROAD 40. NO INJURIES
REPORTED.
0636 PM HAIL BILLINGSLEY 32.66N 86.71W
10/24/2010 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
REPORTED IN BILLINGSLEY NEAR THE CHILTON AND AUTAUGA
COUNTY LINE.
0655 PM HAIL 1 SE CLANTON 32.83N 86.62W
10/24/2010 E1.50 INCH CHILTON AL EMERGENCY MNGR
QUARTER TO PING PONG BALL SIZE HAIL REPORTED ALONG TEMPLE
RD.
0700 PM HAIL 5 NE CLANTON 32.88N 86.57W
10/24/2010 E0.75 INCH CHILTON AL TRAINED SPOTTER
REPORTED ALONG CR 32.
0700 PM HAIL 1 NE CLANTON 32.86N 86.62W
10/24/2010 E0.88 INCH CHILTON AL NWS EMPLOYEE
0707 PM HAIL 2 NE CLANTON 32.86N 86.61W
10/24/2010 M1.00 INCH CHILTON AL NWS EMPLOYEE
0743 PM HAIL PIN HOOK 32.36N 87.87W
10/24/2010 E1.00 INCH MARENGO AL BROADCAST MEDIA
0745 PM HAIL LINDEN 32.31N 87.80W
10/24/2010 E2.75 INCH MARENGO AL BROADCAST MEDIA
MEDIA REPORTS A MIX BETWEEN BASEBALL AND GOLF BALL SIZE
HAIL IN LINDEN.
0750 PM HAIL MCCALLA 33.35N 87.01W
10/24/2010 E0.25 INCH JEFFERSON AL BROADCAST MEDIA
0800 PM HAIL GALLION 32.50N 87.72W
10/24/2010 E0.88 INCH HALE AL FIRE DEPT/RESCUE
NICKEL SIZED HAIL REPORTED BY FIRE DEPT
0803 PM HAIL 2 N GALLION 32.53N 87.72W
10/24/2010 E1.00 INCH HALE AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED IN FAR SOUTHERN HALE
COUNTY. SOME HAIL MAY HAVE BEEN LARGER AND IT LASTED FOR
2 TO 3 MINUTES.
0811 PM HAIL BESSEMER 33.38N 86.96W
10/24/2010 E0.50 INCH JEFFERSON AL BROADCAST MEDIA
0904 PM HAIL 5 S BLOUNTSVILLE 34.02N 86.57W
10/24/2010 E0.50 INCH BLOUNT AL LAW ENFORCEMENT
0910 PM TSTM WND DMG 3 W GREEN POND 33.22N 87.18W
10/24/2010 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR WOODSTOCK.
0910 PM HAIL VANCE 33.17N 87.23W
10/24/2010 E1.25 INCH TUSCALOOSA AL PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN DOWNTOWN VANCE.
0914 PM HAIL 1 WNW VANCE 33.18N 87.25W
10/24/2010 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED NEAR THE MERCEDES PLANT NEAR
VANCE.
0915 PM TSTM WND DMG 5 NW VALLEY CREEK 33.44N 87.13W
10/24/2010 JEFFERSON AL AMATEUR RADIO
TREES DOWN BLOCKING THE ROADWAY ON LOCK 17 ROAD.
0915 PM TSTM WND DMG VANCE 33.17N 87.23W
10/24/2010 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR BAMA ROCK GARDEN ROAD
AND HIGHWAY 11.
0920 PM HAIL 2 NNW TANNEHILL IRONWOR 33.28N 87.09W
10/24/2010 E1.75 INCH TUSCALOOSA AL BROADCAST MEDIA
0925 PM HAIL LAKE VIEW 33.28N 87.14W
10/24/2010 E0.88 INCH TUSCALOOSA AL AMATEUR RADIO
DIME TO NICKEL SIZE HAIL WAS REPORTED IN LAKE VIEW.
1038 PM HAIL 1 W BLOUNTSVILLE 34.10N 86.59W
10/24/2010 E1.00 INCH BLOUNT AL PUBLIC
QUARTER SIZE HAIL WAS OBSERVED NESR BLOUNTSVILLE. THE
HAIL LASTED ABOUT 5 MINUTES.
1050 PM TSTM WND DMG 1 NNE BLOUNTSVILLE 34.11N 86.57W
10/24/2010 BLOUNT AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 231 NEAR
BLOUNTSVILLE.
1050 PM HAIL 5 W SHORT CREEK 33.56N 87.18W
10/24/2010 E1.75 INCH JEFFERSON AL AMATEUR RADIO
GOLF BALL SIZE HAIL COVERING THE GROUND NEAR THE MULBERRY
FORK OF THE WARRIOR RIVER.
1055 PM HAIL 4 S DORA 33.68N 87.08W
10/24/2010 E2.75 INCH WALKER AL AMATEUR RADIO
BASEBALL SIZE HAIL REPORTED NEAR THE COMMUNITY OF
YERKWOOD. HAIL DENTED VEHICLE SIGNIFICANTLY AND SHATTERED
PORTION OF THE WINDSHIELD.
1056 PM HAIL OAK GROVE 33.46N 87.15W
10/24/2010 E1.00 INCH JEFFERSON AL BROADCAST MEDIA
1058 PM HAIL 2 SSW DORA 33.71N 87.09W
10/24/2010 E2.75 INCH WALKER AL PUBLIC
BASEBALL SIZE HAIL REPORTED CRACKING VEHICLE WINDSHIELDS
NEAR THE BURNWELL COMMUNITY
1100 PM HAIL NNE DORA 33.74N 87.08W
10/24/2010 E2.75 INCH WALKER AL PUBLIC
BASEBALL SIZE HAIL CAUSING SIGNIFICANT DAMAGE TO METAL
ROOFTOPS AND VEHICLES.
1100 PM TSTM WND DMG 2 E BIRMINGHAM 33.53N 86.76W
10/24/2010 JEFFERSON AL EMERGENCY MNGR
TREE DOWN ON A HOUSE ON 48TH STREET SOUTH.
1100 PM TSTM WND DMG 2 E BIRMINGHAM 33.52N 86.76W
10/24/2010 JEFFERSON AL AMATEUR RADIO
TREES AND POWER LINES REPORTED DOWN ON 47TH PLACE
SOUTH...50TH STREET SOUTH...AND 8TH AVENUE SOUTH IN
BIRMINGHAM. TREES WERE BLOWN DOWN ONTO A HOME IN
CRESTWOOD.
1100 PM HAIL NNE DORA 33.74N 87.08W
10/24/2010 E1.75 INCH WALKER AL PUBLIC
GOLF BALL SIZE HAIL REPORTED CAUSING DAMAGE TO VEHICLES
IN THE CITY OF DORA.
1101 PM TSTM WND GST BIRMINGHAM AIRPORT 33.56N 86.75W
10/24/2010 M46.00 MPH JEFFERSON AL ASOS
1106 PM HAIL CENTER POINT 33.64N 86.68W
10/24/2010 E0.75 INCH JEFFERSON AL PUBLIC
DIME TO PENNY SIZE HAIL WAS REPORTED IN CENTERPOINT.
SEVERAL TREE LIMBS WERE SNAPPED OFF IN THE SAME AREA.
1112 PM TSTM WND DMG 3 E BIRMINGHAM 33.71N 87.09W
10/24/2010 JEFFERSON AL AMATEUR RADIO
TREES DOWN WITH POWER LINES AT 10TH AVE SOUTH.
1135 PM TSTM WND DMG ONEONTA 33.95N 86.47W
10/24/2010 BLOUNT AL EMERGENCY MNGR
TREES DOWN ON CHAMPION ROAD.
0130 AM TSTM WND DMG 2 SSW SULLIGENT 33.87N 88.15W
10/25/2010 LAMAR AL EMERGENCY MNGR
TREES DOWN ON BUCK JACKSON RD JUST SOUTH OF SULLIGENT.
0140 AM TSTM WND DMG BEAVERTON 33.93N 88.02W
10/25/2010 LAMAR AL EMERGENCY MNGR
TREES DOWN REPORTED DOWN IN THE TOWN OF BEAVERTON.
0140 AM TSTM WND DMG 1 NE VERNON 33.76N 88.11W
10/25/2010 LAMAR AL EMERGENCY MNGR
TREES DOWN ON BEAVER CREEK RD.
0205 AM TORNADO 4 S HALEYVILLE 34.18N 87.61W
10/25/2010 F1 WINSTON AL NWS STORM SURVEY
THE EF-1 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF CR
28 AND AL HWY 13 AND REMAINED ON THE GROUND FOR 10.5
MILES. NUMEROUS STRUCTURES WERE DAMAGED OR DESTROYED.
HUNDREDS OF HARDWOOD AND SOFTWOOD TREES WERE EITHER
SNAPPED OR UPROOTED. MAXIMUM WIND SPEEDS WERE AROUND 100
TO 110 MPH...AND THE DAMAGE PATH WAS 600 YARDS WIDE AT
ITS WIDEST POINT.
0212 AM TSTM WND DMG HALEYVILLE 34.24N 87.62W
10/25/2010 WINSTON AL BROADCAST MEDIA
TRESS DOWN ACROSS COUNTY ROAD 32.
0212 AM TSTM WND DMG HALEYVILLE 34.24N 87.62W
10/25/2010 WINSTON AL BROADCAST MEDIA
SEVERAL TREES DOWN ON COUNTY ROAD 15.
0240 AM TSTM WND DMG COKER 33.25N 87.69W
10/25/2010 TUSCALOOSA AL PUBLIC
TREES WERE BLOWN DOWN ALONG HIGHWAY 140 IN COKER.
0255 AM TSTM WND DMG NORTHPORT 33.24N 87.59W
10/25/2010 TUSCALOOSA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR NORTHWOOD LAKE. NUMEROUS
TREE LIMBS WERE SNAPPED ON RIVER OAK ROAD. ONE HOME HAD
SHUTTERS BLOWN OFF ALONG HIGHWAY 43.
0325 AM TSTM WND DMG STRAWBERRY 34.25N 86.49W
10/25/2010 BLOUNT AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR STRAWBERRY.
0340 AM TSTM WND DMG 6 S ONEONTA 33.86N 86.47W
10/25/2010 BLOUNT AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN AND AROUND ONEONTA AND
INLAND LAKE.
0340 AM TSTM WND DMG 4 NNE NEWBERN 32.64N 87.51W
10/25/2010 PERRY AL EMERGENCY MNGR
TREES BLOCKING ROADWAY ALONG CR 24 NEAR PERRY HALE COUNTY
LINE
0345 AM HAIL GALLION 32.50N 87.72W
10/25/2010 E0.88 INCH HALE AL EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED BY FIRE DEPT
0357 AM LIGHTNING MOUNTAINBORO 34.15N 86.13W
10/25/2010 ETOWAH AL EMERGENCY MNGR
LIGHTNING HIT A TREE AND IT THEN FELL ON HOUSE AT 2285
MOUNTAINBORO ROAD.
0357 AM TSTM WND DMG MOUNTAINBORO 34.15N 86.13W
10/25/2010 ETOWAH AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG HAPPY HILL ROAD,ON MIZELL
CIRCLE, ON COX GAP ROAD, OAK DRIVE, ALONG ROCKLEDGE ROAD
AND ON LAWSON GAP ROAD.
0436 AM TSTM WND DMG OHATCHEE 33.78N 86.02W
10/25/2010 CALHOUN AL EMERGENCY MNGR
HIGHWAY 77 SHUT DOWN NORTH OF COBB ROAD.
0436 AM TSTM WND GST OHATCHEE 33.78N 86.02W
10/25/2010 E45.00 MPH CALHOUN AL TRAINED SPOTTER
0445 AM TSTM WND DMG 6 SE PLANTERSVILLE 32.60N 86.85W
10/25/2010 AUTAUGA AL LAW ENFORCEMENT
TREES WERE BLOWN DOWN NEAR COUNTY ROAD 60 AND COUNTY ROAD
7 IN THE JONES COMMUNITY.
0451 AM TSTM WND GST ANNISTON 33.66N 85.81W
10/25/2010 M60.00 MPH CALHOUN AL ASOS
0452 AM TSTM WND DMG 6 ESE MARKTON 33.85N 85.92W
10/25/2010 CALHOUN AL EMERGENCY MNGR
TREES DOWN AT INTERSECTION OF HWY 204 AND HWY 431 AND AT
THE INTERSECTION OF GRAYTON ROAD AND GOODBRIDGE ROAD.
0452 AM TSTM WND DMG ANNISTON 33.66N 85.81W
10/25/2010 CALHOUN AL EMERGENCY MNGR
TREES BLOCKING ROADWAYS IN ANNISTON AND OXFORD.
0540 AM TSTM WND DMG FOSTERS CROSS ROADS 33.42N 85.56W
10/25/2010 RANDOLPH AL EMERGENCY MNGR
TREES DOWN IN THE AREA.
0642 AM TSTM WND DMG FORT DEPOSIT 31.99N 86.58W
10/25/2010 LOWNDES AL EMERGENCY MNGR
NUMEROUS TREE LIMBS WERE SNAPPED OFF IN THE SOUTHEASTERN
PART OF THE COUNTY NEAR FORT DEPOSIT.
&&
LINHARESLocal storm report, Oct 26, 1:21 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
121 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG 2 WSW UPPER BEAR CREEK 34.26N 87.73W
10/26/2010 MARION AL FIRE DEPT/RESCUE
VCNTY BEAR CREEK CR 367 AND SR 241S TREES AND POWER LINES
DOWN
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 8:01 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 22 hr |
| Oct 26, 12:20 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 25 min |
| Oct 26, 12:30 PM CDT | Tornado Warning | BMX | Marion | 15 min |
| Oct 26, 2:24 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 23 min |
| Oct 26, 2:28 PM CDT | Tornado Warning | BMX | Walker, Winston | 32 min |
| Oct 26, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Walker | 51 min |
| Oct 26, 2:48 PM CDT | Tornado Warning | BMX | Calhoun, Etowah, St. Clair | 42 min |
| Oct 26, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 49 min |
| Oct 26, 3:14 PM CDT | Tornado Warning | BMX | Walker, Winston | 38 min |
| Oct 26, 3:19 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 41 min |
| Oct 26, 3:22 PM CDT | Tornado Warning | BMX | Blount | 38 min |
| Oct 26, 3:39 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 51 min |
| Oct 26, 4:00 PM CDT | Tornado Warning | BMX | Tuscaloosa | 26 min |
| Oct 26, 4:08 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Talladega | 52 min |
| Oct 26, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, Talladega | 40 min |
| Oct 26, 5:15 PM CDT | Tornado Warning | BMX | Blount | 30 min |
| Oct 26, 5:20 PM CDT | Tornado Warning | BMX | Winston | 11 min |
| Oct 26, 5:37 PM CDT | Tornado Warning | BMX | Blount | 20 min |
| Oct 26, 5:54 PM CDT | Tornado Warning | BMX | Walker, Winston | 13 min |
| Oct 26, 6:01 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 44 min |
| Oct 26, 6:36 PM CDT | Tornado Warning | BMX | Tuscaloosa | 39 min |
| Oct 26, 6:49 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 41 min |
| Oct 26, 6:50 PM CDT | Tornado Warning | BMX | Fayette, Walker | 26 min |
| Oct 26, 6:55 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 50 min |
| Oct 26, 6:57 PM CDT | Tornado Warning | BMX | Cherokee | 17 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.